Linear tangent complexes of line congruences. (Les complexes linéaires tangents des congruences de droites.) (French) Zbl 0116.14001


53-XX Differential geometry
Full Text: EuDML Link


[1] E. Čech: Transformations développables des congruences de droites. Чехосл. мат. журнал, 6 (81), 1956, 260-286. · Zbl 0075.31103
[2] С. П. Фиников: Теория конгруэнции. Москва, 1950. · Zbl 1157.76305
[3] V. Horák: Les complexes osculateurs des congruences de droites. Чехосл. мат. журнал,. 11 (86) 1961,440-460. · Zbl 0106.15001
[4] V. Horák: Contribution à la théorie des déformations projectives des congruences W. Чехосл. мат. журнал, 12 (87), 1962, 251-273. · Zbl 0121.16502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.